# SDR ASAA2015022810797

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 18,425 hours, 5,568 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: H504C
- Part serial: R6001
- Condition: Failed
- Location: Nr 9 Spoiler
- Part time: 18,451 hours, 5,577 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP SPEED FROZEN WHEN SPEED WINDOW IS OPEN.  ACFT GROUNDED.  NR 9 SPOILER POSITION SENSOR "A" & "B" CHANNELS SPREAD BETWEEN VALUES TOO WIDE.  REPLACED NR 9 SPOILER POSITION SENSOR, ADJUSTED, AND TESTED. TESTS PASS. REF AMM 22-11-27-400-801, 22-11-27-820-801 & 22-11-27-710-801.  ACCOMPLISHED LAND VERIFY TEST GROUP NR 49, ALL TESTS PASS REF AMM 22-11-00/201.
